# SDR SWIA2024112100011

- Difficulty date: November 11, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N296SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000797
- Aircraft time: 13,706 hours, 9,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR RH INBOARD SEAT TRACK AT FR 84 HAS CORROSION ON AFT END.     (C-CHECK RO 11/20/2024)    PERFORMED PERMANENT SPLICE REPAIR ON RH INBD FLOOR BEAM SEAT TRACK FR 83-84 REF. ETD2022-170-022163 REV. B. CHANGE IN WEIGHT MEASURES 290.29 GRAMS CAL. TOOL I.D.# SH2-10286, DUE DATE 4-22-25. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
